| Model Number |
1009664 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure when attempting to remove the unspecified optical coherence tomography (oct) catheter resistance was met with the hi-torque balance middleweight universal ii guide wire.The guide wire spiraled and became stuck.The guide wire was removed independently.An unspecified device was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
A visual inspection, functional testing, dimensional analysis was performed on the returned device.The break was confirmed as a core separation.The difficult to advance and difficult to remove are related to case conditions and cannot be replicated in a lab environment.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.It is possible the gap between the imaging catheter id and the od if the guide wire coil became reduced due to debris or damage to either the wire or the catheter causing the difficulties to advance and remove.Pulling on the guidewire or pushing of the catheter may have caused a separation of the core.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional device referenced in b5 will be filed under a separate medwatch report.
Event or Problem Description
Subsequent to the initially filed reports, additional information was provided.Return device analysis noted the guide wire was returned frozen inside the guide wire lumen of a dragonfly catheter.No additional information was provided.